MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE
Model Number 305904
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that an unspecified number of syringe 3ml ll w/ndl sftygld 25x5/8 rb experienced a mix of product types in a pack and incorrect label information, which was noted prior to use.The following information was provided by the initial reporter: material no: 305904; batch no: 9255272.Customer called to report that they received a shipment and believe the labeling is incorrect.She ordered bd syringe safety guide, but believed she received another product.
 
Event or Problem Description
It was reported that an unspecified number of syringe 3ml ll w/ndl sftygld 25x5/8 rb experienced a mix of product types in a pack and incorrect label information which was noted prior to use.The following information was provided by the initial reporter: material no: 305904.Batch no: 9255272.Customer called to report that they received a shipment and believe the labeling is incorrect.She ordered bd syringe safety guide but believed she received another product.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 9/29/2020.H.6.Investigation: an opened shelf carton was returned, confirmed to be from batch #9255272 ¿ 3ml safetyglide combo 25 g x 5/8¿ product.The carton contained 45 sealed packaged sg combo syringes with needles, confirmed to be labeled with batch #9255272.The samples were visually evaluated.4 packages were confirmed to have the correct 25g x 5/8¿ needle.41 packages were confirmed to have incorrect 25g x 1¿ needle.A probable root causes is line clearance not performed properly, leaving 1¿ needles from previous batch at the machine that ended up being introduced into the complaint batch.Additional procedure clarification will be made to the line clearance form to address ambiguity identified with verifying needle bag clearance.Capa#79055 was initiated.Dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10638655
Report Number1213809-2020-00694
Device Sequence Number3094628
Product Code FMF
UDI-Device Identifier30382903059042
UDI-Public(01)30382903059042
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Model Number305904
Device Catalogue Number305904
Device Lot Number9255272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;